Zili Wu
Zili Wu
Associate Professor, Department of Mathematical Sciences, Xi'an Jiaotong-Liverpool University
Verified email at xjtlu.edu.cn - Homepage
Title
Cited by
Cited by
Year
On error bounds for lower semicontinuous functions
Z Wu, JY Jane
Mathematical programming 92 (2), 301-314, 2002
1052002
Sufficient conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 12 (2), 421-435, 2002
682002
First-order and second-order conditions for error bounds
Z Wu, JJ Ye
SIAM Journal on Optimization 14 (3), 621-645, 2004
642004
Weak sharp solutions of variational inequalities in Hilbert spaces
Z Wu, S Wu
SIAM Journal on Optimization 14 (4), 1011-1027, 2004
402004
Characterizations of the solution sets of convex programs and variational inequality problems
ZL Wu, SY Wu
Journal of optimization theory and applications 130 (2), 341-360, 2006
332006
Equivalent formulations of Ekeland's variational principle
Z Wu
Nonlinear Analysis: Theory, Methods & Applications 55 (5), 609-615, 2003
332003
Equivalence among various derivatives and subdifferentials of the distance function
Z Wu, JJ Ye
Journal of mathematical analysis and applications 282 (2), 629-647, 2003
292003
Characterization of weakly sharp solutions of a variational inequality by its primal gap function
Y Liu, Z Wu
Optimization Letters 10 (3), 563-576, 2016
202016
Gâteaux differentiability of the dual gap function of a variational inequality
Z Wu, SY Wu
European journal of operational research 190 (2), 328-344, 2008
112008
Tangent cone and contingent cone to the intersection of two closed sets
Z Wu
Nonlinear Analysis: Theory, Methods & Applications 73 (5), 1203-1220, 2010
102010
Characterizations of weakly sharp solutions for a variational inequality with a pseudomonotone mapping
Z Wu
European Journal of Operational Research 265 (2), 448-453, 2018
92018
Some Results on Integration of Subdi erentials
Z Wu, JY Jane
71999
Equivalent Extensions to Caristi-Kirk's Fixed Point Theorem, Ekeland's Variational Principle, and Takahashi's Minimization Theorem
Z Wu
Fixed Point Theory and Applications 2010, 1-20, 2009
42009
The convexity of the solution set of a pseudoconvex inequality
Z Wu
Nonlinear Analysis: Theory, Methods & Applications 69 (5-6), 1666-1674, 2008
42008
A Chebyshev set and its distance function
Z Wu
Journal of Approximation Theory 119 (2), 181-192, 2002
42002
Weakly sharp solutions of primal and dual variational inequality problems
Y Liu, Z Wu
Pacific Journal of Optimization 12 (1), 207-220, 2016
32016
Subdifferentials and their applications
Z Wu
31999
A Fixed Point Theorem, Intermediate Value Theorem, and Nested Interval Property
Z Wu
Analysis Mathematica 45 (2), 443-447, 2019
22019
Minimum principle sufficiency for a variational inequality with pseudomonotone mapping
Z Wu
WSEAS Transactions on Mathematics 16, 48-56, 2017
22017
KKT conditions for weak⁎ compact convex sets, theorems of the alternative, and optimality conditions
Z Wu
Journal of Functional Analysis 266 (2), 693-712, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20